DOI 10.1097/md.0000000000017652
Ulcerative intestinal tuberculosis case as a complication of treatment by infliximab for intestinal Behçet's disease: A case report.
Аннотация
RATIONALE: Intestinal Behçet's disease (BD) is characterized by intestinal ulcerations and gastrointestinal symptoms. Ulcerative intestinal tuberculosis (TB) is usually with dyspepsia, abdominal pain, vomiting, and weight loss. The 2 diseases exhibit similar clinical manifestations, but the most critical aspects of their clinical courses and required treatments are not at all similar.
PATIENT CONCERNS: We present a case in which a patient with intestinal Behçet's disease developed a de novo ulcerative intestinal TB infection after the start of anti-tumor necrosis factor-α treatment. This was despite histopathologic examination without caseous necrosis granuloma and negative for acid-fast staining and latent TB screen.
DIAGNOSES: Intestinal Behçet's disease and intestinal TB.
INTERVENTIONS: The patient was treated with quadruple antituberculous chemotherapy, comprising rifapentine, isoniazid, ethambutol, and pyrazinamide.
OUTCOMES: At follow-up about 3 months, the therapy of oral antituberculous drugs and thalidomide was continued and the patient's condition had stabilized.
LESSONS: This case illustrates the importance of closely monitoring patients who are on infliximab for possible onset of TB, even without abdominal symptoms, and with negative screening results for latent TB.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.